MathSciNet Relay Station
MathSciNet bibliographic data
MR1007492 47G10 (42B20 44A15 47B38)
Chang, Wen-Dong Boundedness of the Calderón-Zygmund singular integral operators on Ba spaces. Proc. Amer. Math. Soc. 109 (1990), no. 2, 403–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement